gynecologist-icon
Stomach pain after miscar
I had a miscarriage last week my doctor did blood test and it showed beta hcg :2.00mlu and she did not give me any tablet r injection to clear it but it has been 8day still I get stomach pain and lite spotting suggest me some tablet to clear my utreus
57 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chetan Maandhakar
Gynecologist 7 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Your beta HCG levels are not indicating that any product will remain but for confirmation followup sonography is needed. Confirm if any product has remained or not by sonography. Ask your doctor about stomach pain which can be normal after miscarriage. Thank you. Dr Chetan Maandharkar. Queen women's Hospital, Ahmedabad
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.